# SDR DALA1023656311

- Difficulty date: September 22, 2010
- Submitted: September 23, 2010
- Operation: Air carrier
- Aircraft: N671US
- Make and model: Boeing 747451
- Aircraft serial: 26477
- Aircraft time: 50,984 hours, 6,465 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MX FOUND THE FIRST 3 EMERGENCY PATH LIGHTS AFT OF DOOR 1R INOPERATIVE. MX REPLACED THE LIGHT ASSY.  OPS CHECK WAS GOOD.
